Korean J. Math.  Vol 29, No 3 (2021)  pp.593-602
DOI: https://doi.org/10.11568/kjm.2021.29.3.593

$s$-Convex functions in the third sense

Serap Kemali, Sevda Sezer, Gültekin Tınaztepe, Gabil Adilov

Abstract


In this paper, the concept of $s$-convex function in the third sense is given. Then fundamental characterizations and some basic algebraic properties of $s$-convex function in the third sense  are presented. Also, the relations between the third sense $s$-convex functions according to the different values of $s$ are examined.


Keywords


$s$-convexity, $p$-convex set, $p$-convex function

Subject classification

26A51, 26B25

Sponsor(s)



Full Text:

PDF

References


Adilov G. and Yesilce I., B−1-convex Functions, Journal of Convex Analysis. 24 (2) (2017), 505–517. (Google Scholar)

Adilov G. and Yesilce I., Some important properties of B-convex functions, Journal of Nonlinear and Convex Analysis. 19 (4) (2018), 669–680. (Google Scholar)

Adilov G. and Yesilce I., On generalizations of the concept of convexity, Hacettepe Journal of Mathematics and Statistics. 41 (5) (2012), 723–730. (Google Scholar)

Adilov G., Tınaztepe G., and Tınaztepe R., On the global minimization of increasing positively homogeneous functions over the unit simplex, International Journal of Computer Mathematics. 87 (12) (2010), 2733–2746. (Google Scholar)

Bastero J., Bernues J., and Pena A., The Theorems of Caratheodory and Gluskin for 0 < p < 1, Proceedings of the American Mathematical Society. 123 (1) (1995), 141–144. (Google Scholar)

Bayoumi A, Ahmed AF., p-Convex Functions in Discrete Sets, International Journal of Engineering and Applied Sciences. 4 (10) (2017), 63–66. (Google Scholar)

Bayoumi A., Foundation of complex analysis in non locally convex spaces, North Holland, Mathematics Studies, Elsevier, 2003. (Google Scholar)

Bernu ́es J., Pena A., On the shape of p-Convex hulls, 0 < p < 1, Acta Mathematica Hungarica. 74 (4) (1997), 345–353. (Google Scholar)

Breckner W. W., Stetigkeitsaussagen fu ̈r eine Klasse verallgemekterter konvexer Funktionen in topologischen linearen Raumen, Publ. Inst. Math. 23 (1978), 13–20. (Google Scholar)

Briec W., Horvath C., B-convexity, Optimization. 53 (2) (2004), 103–127. (Google Scholar)

Briec W. and Horvath C., Nash points, Ky Fan inequality and equilibria of abstract economies in Max-Plus and B-convexity, Journal of Mathematical Analysis and Applications. 341 (1) (2008), 188–199. (Google Scholar)

Chen F. and Wu S., Several complementary inequalities to inequalities of Hermite-Hadamard type for s-convex functions, Journal of Nonlinear Science Applications. 9 (2016), 705–716. (Google Scholar)

Dragomir S. S. and Fitzpatrick S., s-Orlicz convex functions in linear spaces and Jensen’s discrete inequality, Journal of Mathematical Analysis and Applications. 210 (2) (1997), 419–439. (Google Scholar)

Dreves A. and Gwinner J., Jointly convex generalized Nash equilibria and elliptic multiobjective optimal control, Journal of Optimization Theory and Applications. 168 (3) (2016), 1065–1086. (Google Scholar)

Kemali S., Yesilce I., and Adilov G., B-Convexity, B−1-Convexity, and Their Comparison, Numerical Functional Analysis and Optimization. 36 (2) (2015), 133–146. (Google Scholar)

Khan M. A., Chu Y., Khan T. U., and Khan J., Some new inequalities of Hermite-Hadamard type for s-convex functions with applications, Open Mathematics. 15 (1) (2017), 1414–1430. (Google Scholar)

Kim J, Yaskin V, and Zvavitch A., The geometry of p-convex intersection bodies, Advances in Mathematics. 226 (6) (2011), 5320–5337. (Google Scholar)

Laraki R., Renault J., and Sorin S., Mathematical foundations of game theory, Springer, 2019. (Google Scholar)

Matuszewska W. and Orlicz W., A note on the theory of s-normed spaces of φ-integrable functions, Studia Mathematica. 21 (1961), 107–115. (Google Scholar)

Micherda B. and Rajba T., On some Hermite-Hadamard-Fej ́er inequalities for (k,h)-convex functions, Math. Inequal. Appl. 15 (4) (2012), 931–940. (Google Scholar)

Musielak J., Orlicz spaces and modular spaces, 1034, Springer-Verlag, 2006. (Google Scholar)

Orlicz W., A note on modular spaces, I. Bull. Acad. Polon. Soi., Ser. Math. Astronom Phys. 9 (1961), 157–162. (Google Scholar)

Peck N. T., Banach-Mazur distances and projections on p-convex spaces, Mathematische Zeitschrift. 177 (1) (1981), 131-142. (Google Scholar)

Rolewicz S., Metric Linear Spaces, Netherlands, Springer, 1985. (Google Scholar)

Rubinov A., Abstract convexity and global optimization, Springer Science & Business Media, 2013. (Google Scholar)

Sarikaya M. Z. and Kiris M. E., Some new inequalities of Hermite-Hadamard type for s-convex functions, Miskolc Mathematical Notes. 16 (1) (2015), 491–501. (Google Scholar)

Sezer S., Eken Z., Tınaztepe G., and Adilov G., p-Convex Functions and Some of Their Properties, Numerical Functional Analysis and Optimization. 42 (4) (2021), 443–459. (Google Scholar)

Tınaztepe G., Yesilce I., and Adilov G., Separation of B−1-convex Sets by B−1-measurable Maps, Journal of Convex Analysis. 21 (2) (2014), 571–580. (Google Scholar)

Yesilce I. and Adilov G., Some Operations on B−1-convex Sets, Journal of Mathematical Sciences: Advances and Applications. 39 (1) (2016), 99–104. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr